It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by carin on December 03, 2000 at 15:25:38:

In Reply to: 5 YEAR OLD WITH HIPPOCAMPAL SCLEROSIS posted by Alexia on November 23, 2000 at 09:52:54:

My daughter has had epilepsy since she was 4 months old. She has had multiple seizure types and her current diagnosis is Absence w. myclonus. I am not familiar with you son's particular diagnosis, however, I would suggest calling your local epilepsy foundation, (look in the phone book) or visit the National Epilepsy Foundation website at www.EFA.org. I think there are links to local chapters.
Good luck. Carin
: My 5 year old was recently diagnosed with Hippocampal Sclerosis. So far, he has been on Dilantin, Tegretol, Depakote and now Trileptal. The Tegretol made him wet the bed and made him very tired. He was then put on Depakote which has caused EXTREME behavioral problems at home and at school (hyperactivity, emotional upsets, constantly making noises, yelling, etc.) and also bed wetting and extreme fatigue. We started weaning him off Depakote and onto Trileptal about one week ago but he has been having severe diarrhea and stomach pains. Has anybody experienced similar problems with these medications? Does anyone have any information on hippocampal sclerosis and how it effects behavior in children? I have not been able to find any useful information via the internet.


Follow Ups

All times are GMT -7. The time now is 08:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!